# SDR CALA2014031490605

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB BETWEEN FRAME 52 TO FRAME 56 & STRINGER 9R TO STRINGER 41R HAS CORROSION.  R & R AFT CARGO WEB FRAME 52 TO FRAME 56 IAW SRM 57-42-11 P7 - 9.
